# SDR DALA2025031802031

- Difficulty date: March 15, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 75,958 hours, 29,327 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0860210) CORROSION AND WORN HOLES ON LH PANEL SUPPORT STRUCTURE STA 727+2.7 BTW LBL. 20 TO BL. 0. PANEL SUPPORT STRUCTURE STA 727+2.7 BTW LBL. 20 TO BL. 0 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
